# SDR 2007UALA03414

- Difficulty date: August 24, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 47,393 hours, 16,546 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTING INOPERATIVE FROM ROW 9 TO 13.       SECURED EEL CONNECTION AT 13A.  NO COMPONENTS REPLACED.
